Show simple item record

dc.creatorRaffoul, Youssef N.
dc.creatorYankson, Ernest
dc.date2019-04-01
dc.date.accessioned2020-06-05T12:23:02Z
dc.date.available2020-06-05T12:23:02Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2120
dc.identifier10.4067/S0719-06462019000100079
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/136406
dc.descriptionThe existence of multiple positive periodic solutions of the system of difference equations with a parameter x(n + 1) = A(n, x(n))x(n) + λf(n, xn), is studied. In particular, we use the eigenvalue problems of completely continuous operators to obtain our results. We apply our results to a well-known model in population dynamics.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2120/1885
dc.sourceCUBO, A Mathematical Journal; Vol. 21 Núm. 1 (2019): CUBO, A Mathematical Journal; 79–90es-ES
dc.sourceCUBO, A Mathematical Journal; Vol. 21 No. 1 (2019): CUBO, A Mathematical Journal; 79–90en-US
dc.source0719-0646
dc.source0716-7776
dc.subjectFunctional difference systemen-US
dc.subjectPositive periodic solutionen-US
dc.subjectEigenvalueen-US
dc.subjectPopulation modelen-US
dc.titlePositive periodic solutions of functional discrete systems with a parameteren-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record